# SDR AWXA200100600

- Difficulty date: November 24, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 58,002 hours, 47,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 864705
- Condition: Illuminated
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - "C" - DURING PREFLIGHT CHECK ROWS 1 THROUGH 5 EMERGENCY LIGHTS REMAINED ILLUMINATED. REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY, OPERATIONAL CHECK GOOD.   PART NAME: BATTERY PACK, MFG: IDD AEROSPACE, P/N: 9008-3-5A, COND.: PARTIALLY DISCHARGED, LOCATION: CABIN.
